# SDR SWAA2022031447951

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: E & E Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E COMPARTMENT CORROSION ON CLIP ON FWD SIDE OF FRAME AT STA 380 -2' STR 23L; LBL 41; WL 165 / E & E COMPARTMENT; CLIP ON FWD SIDE OF FRAME AT STA 380-2' STR 23L; LBL 41; WL 165. REMOVED CORROSION ON CLIP. ORIGINAL 'T' .050; LOSS .015; REMAINING MATERIAL .035; OUT OF LIMITS IAW SRM 53-00-07-1A-1. FIG 102. REMOVED AND REPLACED NEW SUPPORT CLIP IAW BOEING DWG 143A7902 SHR. 66. AND SRM 51-40-02-0G-0; TREAT; AND PRIMED IAW AMM 51-21-41-370-801; AND AMM 51-21-73-370-804.; APPLIED CIC IAW AMM 51-21-91-620-802.
